# SDR ASAA2025050757809

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36365
- Aircraft time: 29,762 hours, 9,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001, AFT L/H GALLEY AND EXTERIOR EMERGENCY LIGHT, AFT R/H EMERGENCY EXIT DOOR AND AFT R/H CABIN EMERGENCY LIGHTS WENT OFF AND FAILED OPS CHECK. GROUNDED - YES. REMOVED & REPLACED EMERGENCY LIGHTS BATTERY PACKS M1671 & M1673 IAW AMM 33-51-06-960-805. TEST FOR ASSOCIATED LIGHTS PASSED.
